Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Approximation of analytic multifunctions


Author: Zbigniew Slodkowski
Journal: Proc. Amer. Math. Soc. 105 (1989), 387-396
MSC: Primary 32F05; Secondary 32E20, 32E30
DOI: https://doi.org/10.1090/S0002-9939-1989-0977924-5
MathSciNet review: 977924
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Set-valued generalizations of analytic functions are defined by a form of local maximum principle. It is shown that they are identical with limits of decreasing sequences of multifunctions whose graphs are locally covered by graphs of single-valued analytic mappings.


References [Enhancements On Off] (What's this?)

  • [1] H. Alexander and J. Wermer, Polynomial hulls with convex fibers, Math. Ann. 271 (1985), 99-109. MR 779607 (86i:32025)
  • [2] F. Forstneric, Polynomial hulls of sets fibered over the circle, Indiana Univ. Math. J. (to appear). MR 982834 (90g:32018)
  • [3] K. Oka, Note sur les families de fonctions analytiques multiformes, etc, J. Sci. Hiroshima Univ. Ser. A 4 (1934), 93-98.
  • [4] Z. Slodkowski, Analytic set-valued functions and spectra, Math. Ann. 256 (1981), 363-386. MR 626955 (83b:46070)
  • [5] -, A criterion for subharmonicity of a function of the spectrum, Studia Math. 75 (1982), 37-49. MR 676803 (84e:46054)
  • [6] -, Analytic multifunctions, $ q$-plurisubharmonic functions and uniform algebras, Proc. Conf. Banach Algebras and Several Complex Variables (F. Greenleaf and D. Gulick, eds.), Contemp. Math., vol. 32, Amer. Math. Soc. Providence, R.I., 1984, pp. 243-258.
  • [7] -, Local maximum property and $ q$-plurisubharmonic functions in uniform algebras, J. Math. Anal. Appl. 115 (1986), 105-130. MR 835588 (87j:32050)
  • [8] -, Polynomials hulls with convex sections and interpolating spaces, Proc. Amer. Math. Soc. 96 (1986), 255-260. MR 818455 (87c:32023)
  • [9] -, An analytic set-valued selection and its applications to the corona theorem, to polynomial hulls and joint spectra, Trans. Amer. Math. Soc. 294 (1986), 367-377. MR 819954 (87e:32021)
  • [10] -, Pseudoconvex classes of functions. I. Pseudoconcave and pseudoconvex sets, Pacific J. Math. 134 (1988), 343-376. MR 961240 (89m:32031)
  • [11] -, Pseudoconvex classes of functions. II. Affine pseudoconvex classes on $ {R^\eta }$ Pacific J. Math. (to appear).
  • [12] K. Oka, Unramified domains without points at infinity, Collected Papers, Springer-Verlag, Berlin, 1984.
  • [13] E. Vesentini, Caratheodory distances and Banach algebras, Adv. in Math. 47 (1983), 50-73. MR 689764 (85h:32041)
  • [14] H. Yamaguchi, Sur une uniformite' des surfaces constantes d'une fonction entie re de deux variables complexes, J. Math. Kyoto Univ. 13 (3) (1973), 417-433. MR 0338424 (49:3189)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F05, 32E20, 32E30

Retrieve articles in all journals with MSC: 32F05, 32E20, 32E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0977924-5
Keywords: $ q$-pseudoconvex sets, $ q$-plurisubharmonic functions, analytic multifunctions, polynomial hulls
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society